Day Nurse Liquid

£7.70

Day Nurse Liquid 240ml gives you a daytime treatment for the symptoms of cold and flu. It contains the active ingredients Paracetamol, Pseudoephedrine, and Pholcodine. Suitable for adults and children over 16 years.

 

PLEASE NOTE : Medications That Contain Ephedrine Cannot Be Purchased Or Used At The Same Time As Any Pseudoephedrine Containing Products

Clear
SKU: Day Nurse Liquid ( 240ml) Categories: ,
OptionsPriceStock
240ml£7.70In Stock

Discreet Packaging

UK Based

Medication

Product Description

What is Day Nurse Liquid and What is it used for

Day Nurse Liquid is used for the day-time relief of the major symptoms of colds, chills and flu. The medicine contains three active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Pseudoephedrine hydrochloride is a decongestant which unblocks your nose and sinuses helping you breathe more easily. Pholcodine is a cough suppressant that helps relieve dry or tickly coughs. Day Nurse also helps relieve a sore throat.

How to take Day Nurse Liquid

For oral use only. It is important to shake the bottle for at least 10 seconds before use. Always use the measuring cup provided. Adults and children aged 16 years and over: Fill the measuring cup to the 30 ml mark. Take one 30 ml dose every 4 hours as needed.

• Take a maximum of 4 doses in any 24 hours.

• Do not take more than 3 doses in any 24 hours if you are taking a night-time dose of a paracetamol-containing product at bedtime.

• Do not take for more than 7 days.

• Do not take more medicine than the leaflet tells you to.

• Do not take if you are under 16 years.

Do not take Day Nurse liquid

• if you have ever had an allergic reaction to paracetamol, pseudoephedrine hydrochloride, pholcodine or any of the other ingredients

• if you have high blood pressure or heart disease

• if you have kidney disease or hyperexcitability

• if you have difficulty breathing or lung problems

• if you are taking appetite suppressants or stimulant drugs called amphetamines (sometimes used to treat ADHD)

• if you have taken monoamine oxidase inhibitors (MAOIs) prescribed for depression in the last two weeks. Do not take with any other paracetamol-containing products. Do not take with any other flu, cold or decongestant product. Take special care with Day Nurse:

• Do not drive if the medicine makes you dizzy

• Avoid drinking alcohol whilst taking this medicine

• Day Nurse contains 5% v/v ethanol (alcohol). i.e. up to 1.2g per dose, equivalent to 30 ml beer, 12.5 ml wine. This could be harmful if you suffer from alcoholism. This should also be considered if you are pregnant or breast-feeding, in children and high-risk groups such as patients with liver disease or epilepsy.

• If you develop fever, associated with generalised reddening of the skin and/ or pustules, stop taking Day Nurse and contact your doctor or seek medical attention immediately.

 

Day Nurse liquid Ingredients

Active ingredients Each 30 ml of medicine contains: Paracetamol 1000 mg, Pseudoephedrine Hydrochloride 60 mg and Pholcodine 10 mg. Other ingredients Glycerol (E 422), propylene glycol, sucrose, purified water, ethanol, glucose, citric acid (E 330), sodium citrate, sodium benzoate (E 211), acesulfame K, colour (E 101a) and flavours (peach, peardrop, levomenthol, lime). Glycerol may cause headache, upset stomach and diarrhoea.

See more information on Dry Coughs and our other Cough and Cold Treatments 

 

Side Effects

Possible side effects
Like all medicines Day Nurse can have side effects, but not everyone gets them.
The following effects may occur:
• Nervousness, difficulty sleeping
• Nausea and vomiting
• Dizziness
• Dry mouth may occasionally occur
• Hallucinations (particularly in children) have been reported rarely
• Nightmares, agitation, sweating and restlessness.
Stop taking this medicine and tell your doctor immediately if you experience:
• Difficulty passing urine. This is more likely to occur if you have an enlarged
prostate gland• Allergic reactions such as skin rash, itching sometimes with breathing problems
or swelling of the lips, tongue, throat or face
• Skin rash or peeling or mouth ulcers
• Breathing problems. These are more likely if you have experienced them
before when taking other painkillers (such as ibuprofen and aspirin)
• Unexplained bruising and bleeding
• Sudden weight loss, loss of appetite or yellowing of the skin and eyes.
• Blurred vision
• Headache, ringing in the ears, irritability or shaking
• Rapid heart rate or palpitations
• Diarrhoea, constipation or stomach pain
• Inability to cough up excess phlegm on the chest
• Sudden severe headache.
• Sudden onset of fever, reddening of the skin, or many small pustules

Further Information